# SDR AALA201706089015

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 10,188 hours, 3,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  DURING INITIAL CLIMB, F/A CALLED TO REPORT BURNING ODOR LIKE WOOD NEAR ROWS 5-8. PAX SMELLED IT IN EMERGENCY EXIT ROW.  DISSIPATED AFTER SEVERAL MINUTES.  PERFORMED CHECK IAW JOB CARD 26L00021001. INSPECTED AND FOUND NO EVIDENCE OF ODOR NEAR ROWS 5-8. CHECKED GALLEYS AND ELECTRICAL.
